# SDR AUS20020957

- Difficulty date: August 25, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1013840961
- Condition: Sheared
- Location: Pax Door
- Part time: 2,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRSTAIR DOOR INTERNAL HANDLE SHAFT SHEARED PREVENTING THE DOOR FROM BEING OPENED FROM THE INSIDE.
